Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9828065, 6 pages
Research Article

Approximation Properties of -Bernoulli Polynomials

Near East University, Lefkosa, Northern Cyprus, Mersin 10, Turkey

Correspondence should be addressed to M. Momenzadeh; moc.liamg@1hedaznemomm

Received 8 August 2017; Accepted 29 October 2017; Published 3 December 2017

Academic Editor: Allan Peterson

Copyright © 2017 M. Momenzadeh and I. Y. Kakangi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Momenzadeh and I. Y. Kakangi, “Approximation Properties of -Bernoulli Polynomials,” Abstract and Applied Analysis, vol. 2017, Article ID 9828065, 6 pages, 2017.